Liu Li-shan. Common Fixed Point Theorems for(sub) Compatible and Set-Valued Generalized Nonexpansive Mappings in Complete Convex Metric Spaces[J]. Applied Mathematics and Mechanics, 1993, 14(7): 651-658.
Citation: Liu Li-shan. Common Fixed Point Theorems for(sub) Compatible and Set-Valued Generalized Nonexpansive Mappings in Complete Convex Metric Spaces[J]. Applied Mathematics and Mechanics, 1993, 14(7): 651-658.

Common Fixed Point Theorems for(sub) Compatible and Set-Valued Generalized Nonexpansive Mappings in Complete Convex Metric Spaces

  • Received Date: 1989-05-22
  • Publish Date: 1993-07-15
  • In this paper,using some conditions of(sub) compatibility between a set-valued mapping and a Single-valued mapping,we establish a necessary and sufficient condition and a sufficient condition for set-valued generalized nonexpansive mappings to have a unique common fixed point in complete convex metric spaces.The results improve,extend and develop the main results in [2-7].
  • loading
  • [1]
    Sessa,S.,On a weak commutativity condition of mappings in fixed point considerations,Publ.Inst.Math..32.46(1982).149-153.
    [2]
    Fisher,B.,and S.Sessa On a fixed point theorem of Gregus,Internal.J.Math.&Math.Sci.,9(1986),23-28
    [3]
    Gregus.Jr.M.,A fixed point theorem in Banach space,Boll.Un.Math.Ital.,17-A,5(1980),193-198.
    [4]
    Mukherjee,R.N.and V.Verma,A note on a fixed point theorem of Gregus,Math.Japon..33(1988).745-749.
    [5]
    Jungck,G.,ON a fixed point theorem of Fisher and Sessa,Internat.J.Math.&Math.Sci.13(1990),497-500.
    [6]
    李秉友,凸度量空间中非扩张映象的不动点定理.应用数学和力学,10(2)(1989),183-188.
    [7]
    Fisher,B.,Commonepoints on a Banach space,Chung Juan J.XI(1982),12-15.
    [8]
    Fisher,B.,Common fixed points of mappings and set-valued mappings,Rostock,Math.Kolloq.,18(1981),69-77.
    [9]
    Sessa,S.and B.Fisher,On common fixed points of weakly commuting mappings and set-valued mappings,Internat.J.Math.&Math.Sci.,9(1986),323-329.
    [10]
    Imdad,M.,M.S.Khan,and S.Sessa,On some weak conditions of commutativity in common fixed point theorems,Internat.J.Math.&Math.Sci.,11(1988),289-296.
    [11]
    Naidu,S.V.R.and J,R.,Prasad,Fixed point theorems for a pair of set-valued maps on a metric space,Nonlinear Anal.T.M.A.,10(1986),1421-1426.
    [12]
    Jungck,G.,Compatibble mappings and common fixed points,Internat.J Math.&Math.Sci.,9(1986),771-779.
    [13]
    刘立山,关于单值映象对和多值映象对的公共不动点,曲阜师大学报,18(1)(1992),6-10.
    [14]
    Takahashi,W.,A convexity in metric space and nonexpansive mappings,Kodai Math.Sem.Kep.,22(1970),142-149.
    [15]
    Guay,M.D.,K.L.Singh,and J.H.M.Whitfield,Fixed point theorems for nonexpansive mappings in convex metric spaces,Proceedings Conference on Nonlinear Analysis(Ed.by S.P.Singh and J.H.Burry),Marcel Dekker,Inc.,New York,80(1982),179-189.
    [16]
    赵汉宾,Banach空间中平均非扩张映象,不动点的存在定理,数学学报,22(1979),459-469.
    [17]
    张石生,《不动点理论及其应用》,重庆出版社(1984).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2304) PDF downloads(599) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return